MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5386
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the asymptomatic patient presented in the hospital prior to a scheduled change-out, the device was found to be in backup vvi.A device download was unable to be performed due to a low battery status.The device was explanted and replaced.
 
Additional Manufacturer Narrative
The reported field event of bvvi was confirmed in the laboratory.Review of the device image indicated that backup mode was triggered by a voltage fluctuation, consistent with auto capture providing high output mode pacing.The device was tested on the bench and no anomalies were found.Longevity assessment was performed based on field settings and normal longevity was noted.The backup condition could not be reproduced and the cause could not be determined.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7806538
Report Number2938836-2018-09922
Device Sequence Number11172058
Product Code LWP
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2008
Device Model Number5386
Device Lot Number0002116176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;